Search the site

Table of contents for this issue | Previous article | Next article
Henryk Iwaniec; Ritabrata Munshi
The circle method and pairs of quadratic forms
Journal de théorie des nombres de Bordeaux, 22 no. 2 (2010), p. 403-419, doi: 10.5802/jtnb.724
Article PDF | Reviews MR 2769071 | Zbl 1223.11037
Class. Math.: 11D45, 11P55

Résumé - Abstract

We give non-trivial upper bounds for the number of integral solutions, of given size, of a system of two quadratic form equations in five variables.


[1] R. de la Bretèche; T.D. Browning, On Manin’s conjecture for singular del Pezzo surfaces of degree 4. I. Michigan Math. J. 55 (2007), no. 1, 51–80. Article |  Zbl 1132.14019
[2] T.D. Browning, An overview of Manin’s conjecture for del Pezzo surfaces. Analytic Number Theory - A Tribute to Gauss and Dirichlet (Goettingen, 20th June - 24th June, 2005), Clay Mathematics Proceedings 7 (2007), 39–56.  Zbl 1134.14017
[3] W. Duke; J.B. Friedlander; H. Iwaniec, Bounds for automorphic $L$-functions. Invent. Math. 112 (1993), no. 1, 1–8.  Zbl 0765.11038
[4] D.R. Heath-Brown, A new form of the circle method, and its application to quadratic forms. J. Reine Angew. Math. 481 (1996), 149–206.  Zbl 0857.11049